zbMATH — the first resource for mathematics

Zur Transitivität der normalen Flachheit. (German) Zbl 0278.14008

14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14A15 Schemes and morphisms
Full Text: DOI EuDML
[1] Bennett, B.M.: On the characteristic function of a local ring. Ann. Math.91, 25-87 (1970) · Zbl 0198.06101 · doi:10.2307/1970601
[2] Grothendieck, A.: Eléments de géométrie algebrique. I.H.E.S., Publ. Math. Paris32 (1967)
[3] Herrmann, M., Vogel, W.: Flachheitsforderungen für kohärente Garben, Cohen-Macaulay-Punkte und Anwendungen. In Vorbereitung
[4] Hironaka, H.: Resolution of singularities of an algebraic variety over a field of characteristic zero. I. Ann. Math.79, 109-203 (1964) · Zbl 0122.38603 · doi:10.2307/1970486
[5] Hironaka, H.: Certain numerical characters of singularities. J. Math. Kyoto Univ.10, 151-187 (1970) · Zbl 0214.20003
[6] Matsumura, H.: Commutative Algebra. New York: Benjamin 1970 · Zbl 0211.06501
[7] Serre, J-P.: Algébre locale. Multiplicités. Lecture Notes in Mathematics11, Berlin-Heidelberg-New York: Springer 1965
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.